# SDR ASOA2015040212528

- Difficulty date: March 13, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 29,824 hours, 26,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 281
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 281 ATTACHMENT BRACKET FROM PAX DOOR LINTEL TO FS 280 BULKHEAD IS CRACKED.  REMOVED CRACKED BKT AT FS 280 AND STR 3L.  AFTER FURTHER INVESTIGATION FOUND MATING BRACKET TO BE CRACKED IAW SRM 51-42-06.  LOCATED, DRILLED AND INSTALLED, 2EA, BRACKET PN 600-31057-19 & -20 IAW SRM 51-42-06, 51-40-06 & 51-40-11.
